# SDR ASAA2014100309296

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,768 hours, 4,451 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SHOWS MAINTENANCE MSG 77-20862, BOTTOM LT EGT SIGNAL T495S3, OUT OF RANGE, ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE INPUT MONITORING OF T49.5 SYS, REF FIM 77-21, TASK 803. FOUND S3 READING 79.6 "OUTSIDE NORMAL PARAMETERS".  CLEANED T49.5 S3 CONNECTOR REF: AMM 70-70-01-200-801-F00. POST CLEANING READING OF 22.10 "WITHIN NORMAL PARAMETERS". REF FIM 77-21, TASK 803.  PERFORMED NR 2 ENGINE EEC TEST.  FOUND "NO FAULTS" REF: FIM 77-21, TASK 803 & AMM 73-21-00.
